Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Constructive versions of ordinal number classes


Authors: Donald L. Kreider and Hartley Rogers
Journal: Trans. Amer. Math. Soc. 100 (1961), 325-369
MSC: Primary 02.70; Secondary 04.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0151396-X
MathSciNet review: 0151396
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AK] J. W. Addison and S. C. Kleene, A note on function quantification, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 1002-1006. MR 0091243 (19:934b)
  • [B] H. Bachmann, Transfinite Zahlen, Berlin, Göttingen, Heidelberg, Springer-Verlag, 1955. MR 0071481 (17:134d)
  • [C] A. Church, The constructive second number class, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 224-232. MR 1563715
  • [CK] A. Church and S. C. Kleene, Formal definitions in the theory of ordinal numbers, Fund. Math. vol. 28 (1937) pp. 11-21.
  • [DP] H. Putnam and M. Davis, Uniqueness ordinals and extended R-systems, Abstract 549-30, Notices Amer. Math. Soc. vol. 5 (1958) p. 607.
  • [F] A. A. Fraenkel, Abstract set theory, Amsterdam, North Holland, 1953. MR 0056660 (15:108b)
  • [G] K. Gödel, The consistency of the continuum hypothesis, Princeton, Princeton University Press, 1940. MR 0002514 (2:66c)
  • [K$ _{1}$] S. C. Kleene, On notation for ordinal numbers, J. Symb. Logic vol. 3 (1938) pp. 150-155.
  • [K$ _{2}$] -, Arithmetical predicates and function quantifiers, Trans. Amer. Math. Soc. vol. 79 (1955) pp. 312-340. MR 0070594 (17:4g)
  • [K$ _{3}$] -, Hierarchies of number-theoretic predicates, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 193-213. MR 0070593 (17:4f)
  • [K$ _{4}$] -, Introduction to metamathematics, New York and Toronto, Van Nostrand; Amsterdam, North Holland; Groningen, Noordhoff; 1952. MR 0051790 (14:525m)
  • [KP] S. C. Kleene and E. L. Post, The upper semi-lattice of degrees of recursive unsolvability, Ann. of Math. vol. 59 (1954) pp. 379-407. MR 0061078 (15:772a)
  • [Kr] D. L. Kreider, Analytic predicates and extensions of the notion of constructive ordinal, Ph.D. thesis, Massachusetts Institute of Technology, 1959.
  • [L] A. Lévy, Axiom schemata of strong infinity in axiomatic set theory, Pacific J. Math. vol. 10 (1960) pp. 223-238. MR 0124205 (23:A1522)
  • [R] H. Rogers, Jr., Recursive functions over well-ordered partial orderings, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 847-853. MR 0111685 (22:2547)
  • [S] C. Spector, Recursive well-orderings, J. Symb. Logic vol. 20 (1955) pp. 151-163. MR 0074347 (17:570b)
  • [V] O. Veblen, Continuous increasing functions of finite and transfinite ordinals, Trans. Amer. Math. Soc. vol. 9 (1908) pp. 280-292. MR 1500814
  • [W$ _{1}$] H. Wang, Remarks on constructive ordinals and set theory, Proc. Summer Institute of Symbolic Logic at Cornell University vol. 3 (1957) pp. 383-390.
  • [W$ _{2}$] -, Ordinal numbers and predicative set theory, Z. Math. Logik Grundlagen Math. vol. 5 (1959) pp. 216-239. MR 0132697 (24:A2534)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70, 04.00

Retrieve articles in all journals with MSC: 02.70, 04.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0151396-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society